National Changhua University of Education Institutional Repository : Item 987654321/17742
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19812369      在线人数 : 222
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/17742

题名: The Rogers-Ramanujan Continued Fraction
作者: Berndt, Bruce C.;Chan, Heng-Huat;Huang, Sen-Shan;Kang, Soon-Yi;Sohn, Jaebum;Son, Seung-Hwan
贡献者: 數學系
关键词: Rogers-Ramanujan continued fraction;Ramanujan's lost notebook;Theta-function;Modular equation;Explicit evaluation
日期: 1999-05
上传时间: 2013-12-30T06:56:29Z
出版者: Elsevier
摘要: A survey of many theorems on the Rogers–Ramanujan continued fraction is provided. Emphasis is given to results from Ramanujan's lost notebook that have only recently been proved.
關聯: Journal of Computational and Applied Mathematics, 105(1-2): 9-24
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML384检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈